MAUDE Adverse Event Report: COOK INC BANDER URETERAL DIVERSION STENT SET; FAD; STENT, URETERAL

COOK INC BANDER URETERAL DIVERSION STENT SET; FAD; STENT, URETERAL
Model Number G14779
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.D2a - common device name: additional names: lje catheter, nephrostomy.D2b - product code: additional product codes: lje.E1 - phone number: (b)(6).H3 - device evaluation anticipated but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that during use of the bander ureteral diversion stent set, the stent was observed to have broken.The device fractured with only slight traction.No portion of the stent remained inside the patient.The user replaced it with a new bander ureteral diversion stent set and successfully completed the procedure.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.

Brand Name
BANDER URETERAL DIVERSION STENT SET
Common Device Name
FAD; STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key25277837
Report Number1820334-2026-00543
Device Sequence Number9205660
Product Code FAD
UDI-Device Identifier00827002147799
UDI-Public(01)00827002147799(17)290113(10)16943015
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K181971
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG14779
Device Catalogue Number025707
Device Lot Number16943015
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight65 KG
Patient EthnicityNon Hispanic
Patient RaceAsian